# SDR IPXA2015020685570

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Engine: Ge CF680C2D1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 3 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT 500 AGL A LEVEL 3 ENGINE FIRE ALERT.    EMERGENCY DECLARED, LANDED AND SHUTDOWN NR 3 ENGINE.   REPLACED NR 3 ENG FDCU IAW MM 26-11-02.  REPLACED FIRE DETECTOR DH4-DH7 IAW MM 26-11-03.  R & R TERMINAL BLOCK TB3 IAW MM 71-50-04-000-808 AND 71-50-04-400-808.  REPLACED NR 3 ENG FIRE DETECTOR HARNESS ALOP H4 TO H23 IAW MM 71-50-04 & 71-50-20-01-32.  REPLACED NR 3 ENG A LOOP HARNESS.  BITE CHECK OK. RAN ENGINES. ACFT OK FOR SERVICE.
